Show simple item record

dc.contributor.authorMumford, David Bryant
dc.date.accessioned2010-02-02T14:50:48Z
dc.date.issued1977
dc.identifier.citationMumford, David B. 1977. Hirzebruch's proportionality theorem in the non-compact case. Inventiones Mathematicae 42(1): 239-272.en_US
dc.identifier.issn0020-9910en_US
dc.identifier.issn1432-1297en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3612777
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionofdoi:10.1007/BF01389790en_US
dc.relation.hasversionhttp://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/77b--HirzProp.pdfen_US
dash.licenseLAA
dc.titleHirzebruch's Proportionality Theorem in the Non-Compact Caseen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalInventiones Mathematicaeen_US
dash.depositing.authorMumford, David Bryant
dc.date.available2010-02-02T14:50:48Z
dc.identifier.doi10.1007/BF01389790*
dash.contributor.affiliatedMumford, David


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record